# SDR FDEA201011144356

- Difficulty date: November 14, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N5447
- Condition: Corroded
- Location: Bs 1420-1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT CARGO NET TIE-DOWN FITTINGS AT STA 1420, 1440 AND STA 1460   FOUND WITH CORROSION.  LEFT TIE-DOWN FITTINGS CORROSION REPAIR CARRIED OUT IAW EA F-5340-142364. (AFT CARGO TIE-DOWN FITTINGS CORROSION REPAIR).   REPAIR IS CLASSIFIED AS MAJOR.
